# SDR V0XD20220216001

- Difficulty date: January 17, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N525AE
- Make and model: Cndair CL600*
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SHO670313551
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR AT FS 319 AT STR 27 IN FWD AVIONICS BAY. CORRECTIVE ACTION: PERFORMED REPAIR TO FS 319 (P/N: SH670-31355-1) AT STR 27 IAW BOMBARDIER REO 670-53-21-799 REV A DATE 2016-11-27.
